MathSciNet Relay Station
MathSciNet bibliographic data
MR1835825 (2002e:39057) 39A12
Řehák, P. Generalized discrete Riccati equation and oscillation of half-linear difference equations. Math. Comput. Modelling 34 (2001), no. 3-4, 257–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement